MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY

ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY
Catalog Number 08057532190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable creaj2 (creatinine) results from the cobas pro c 503 analytical unit.Sample 1 initial result was 3.14 mg/dl and the repeat result was 0.84 mg/dl.Sample 2 initial result was 3.04 mg/dl and the repeat result was 0.77 mg/dl.The repeat results were believed correct.
 
Additional Manufacturer Narrative
The analyzer serial number was (b)(6).The field service engineer checked the analyzer and could not find a cause.He checked all components, secured all fittings, and checked the external probe rinse levels, cuvette rinse levels, photometer absorbance, gear pump pressures, and probe alignments.He replaced the reagent and sample probes and performed alignments.He adjusted the gear pump and changed the incubation bath and bath circulation.He performed precision testing, hardware checks, calibration, and qc.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CREATININE JAFFE GEN.2
Common Device Name
CREATININE, ALKALINE PICRATE COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18066640
Report Number1823260-2023-03513
Device Sequence Number7593640
Product Code CGX
UDI-Device Identifier07613336121177
UDI-Public07613336121177
Combination Product (Y/N)Y
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number08057532190
Device Lot Number73634001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2023
Initial Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR
Patient SexMale